# SDR A6WA2009410677

- Difficulty date: September 30, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT PRESSURE BULKHEAD AT FS 621.00, LBL 27.50, W/L 130.0 (UPPER END OF CARGO TRACK).  REPAIR PERFORMED ON AFT PRESSURE BULKHEAD AT FS 621.00, LBL 27.50, W/L 130.00.  PERFORMED IAW REO 601R-53-61-1541.
